# SDR IPXA2016031900935

- Difficulty date: March 2, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING BEADED DOUBLER TEMP REPAIR XOS 653-658 REQUIRES REPLACEMENT.  INSTALLED NEW TEMP REPAIR LT WING BEADED DOUBLER XOS 653- XOS 658 IAW SRM 57-40-02.  REPAIR 15, FIG 206.
